Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Yellow seamen, had gas problem, taken medicine. Suggestion?

I am 21 yrs male. I am noticing since few days that my semen is a little bit yellowish in color !!! It has never been like this!!!! I took few medicine a few days back as i had some gas problems , after taking those medicines although my gas problem is solved but im noticing yellowish color in my semen!!!! Plz tell me if therez anything serious and what should i do to get rid of this color!!!! Thanks@Regards Akash
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have noticed colour of your semen has changed to yellowish since couple of days.

This is most likely to be due to presence of infection either in seminal vesicle or prostate.

Please get your routine urine test and semen culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

You need to take antibiotics like Doxycycline twice daily for 3-4 weeks to combat the infection completely.

Repeat semen examination after the completion of course of antibiotics.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor